# SDR 2014FA0000267

- Difficulty date: March 25, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N93568
- Make and model: Blanca 1730A
- Aircraft serial: 7430633
- Aircraft time: 1,594 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 19427230
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, LT MLG COLLAPSED AND THE ACFT VEERED OFF TO THE LT AND CAME TO A STOP IN THE GRASSY AREA OF THE NEUTRAL ZONE OF THE RUNWAY.
